# SDR ASAA9840113

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091102
- Condition: Inoperative
- Location: R2 Door
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK THE R2 DOOR OVERHEAD EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  REPLACED LIGHT ASSEMBLY AND LIGHT OPERATED NORMALLY.  (X)
